MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWERPORT CLEARVUE; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. POWERPORT CLEARVUE; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1616000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Surgical team and surgeon reported that while implanting the powerport clearvue slim implantable port, the wire would not advance through the catheter.Surgeon checked the wire away from patient also with no advancement.New powerport obtained and surgery continued.Catheter, packaging and kit saved.Powerport clearvew slim implantable port: bard, ref# 1616000, lot#rekx2730, exp:1/31/2027.

Brand Name
POWERPORT CLEARVUE
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key25407810
Report Number25407810
Device Sequence Number10445014
Product Code LJT
UDI-Device Identifier00801741026447
UDI-Public(01)00801741026447
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
Report Date (Section F) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1616000
Device Catalogue Number1616000
Device Lot NumberREKX2730
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/02/2026